Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JR86

Eye pressure on accutane

Recommended Posts

lately, since I started accutane occasionally I get the feeling of a liitle bit of pressure in my right eye. It doesn't hurt at all and only lasts for less than a second, also it isn't affecting my vision. should this be cause for concern? or maybe it's just because my eyes are dry or something.

Share this post


Link to post
Share on other sites

I had a really bad headache the other day. It kind of concerned me, because along with the headache, it felt like someone was pushing on my eyes...from the inside. I wasn't dizzy, and it didn't affect my vision.

It went away with Motrin.

I'm interested to hear the other replies you get.

Share this post


Link to post
Share on other sites

Holy crap, I was doing an intense xc workout about a week ago, and when I finished I was getting a kind of pulsing headache that was messing up my vision, but it went away after a while, and hasnt come back since. Wierd, is yours constant?

Share this post


Link to post
Share on other sites

That happened to me on my second day, my head hurt and i felt pressure on my eyes so what i did was drink lots of water. I find that if i dont drink enough water i get those headaches and muscle aches. I think these pains are associated with the dehydration accutane does to your body.

Share this post


Link to post
Share on other sites

Well, it's not painful at all, and isn't constant. when it happens it' only for a second. it's really hard to describe. I already drink a ton of water but i'll try drinking more.

Share this post


Link to post
Share on other sites

Try eye drops. It seems when eyes are dry, they give you some random "uncomfortable" feeling, or just a headache. I had a headache at the beginning of my last course that had lasted several days and was unresponsive to Advil - eventually my husband suggested eye drops and the headache was cured instantly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×